MAUDE Adverse Event Report: ABBOTT MEDICAL INTRODUCER FASTCATH; INTRODUCER, CATHETER

ABBOTT MEDICAL INTRODUCER FASTCATH; INTRODUCER, CATHETER
Model Number CVD0022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure the fast-cath 5fr sheath was noted to be flimsy and the inner part of the sheath was too long.The transition from the inner to the sheath itself was not tapered enough.The sheath damaged the blood vessel.The procedure was successfully completed and the patient is stable.
 
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INTRODUCER FASTCATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23052586
Report Number3005334138-2025-00553
Device Sequence Number13177927
Product Code DYB
UDI-Device Identifier05414734023412
UDI-Public05414734023412
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVD0022
Device Catalogue NumberCVD0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown